# SDR LR7A2023112903328

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,783 hours, 27,260 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: LS5134
- Condition: Corroded
- Location: Unknown
- Component: Cargo Ramp, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5211, FOUND CARGO RAMP RS4 UNDERFLOOR BULKHEAD UPPER CAP CORRODED AT LBL18-RBL15.5, WL145. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0335.
